Alert archive / Wisconsin / Tornado Warnings in 2007

Tornado Warning 6, NWS Green Bay, WI

June 7, 2007Wood County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Jun 7, 2007, 3:46 PM CDT for Wood County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2007, 3:46 PM CDT (20:46 UTC)
Expired
Jun 7, 2007, 4:30 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Wood County, WI

The radar

The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:34 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-754 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGRB 072046
TORGRB
WIC141-072130-
/O.NEW.KGRB.TO.W.0006.070607T2046Z-070607T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* TORNADO WARNING FOR...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 430 PM CDT

* AT 345 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 7 MILES
  NORTHEAST OF PITTSVILLE...OR ABOUT 10 MILES NORTHWEST OF 
  WISCONSIN RAPIDS NEAR VESPER...MOVING NORTHEAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  SHERRY BY 420 PM...
  BLENKER AND RUDOLPH BY 425 PM...
  MILLADORE BY 430 PM...

LAT...LON 4455 9007 4427 9029 4437 8995 4449 8976
      4450 8985 4467 8983

$$
2 follow-up statements
000 
WWUS53 KGRB 072058
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT THU JUN 7 2007

WIC141-072130-
/O.CON.KGRB.TO.W.0006.000000T0000Z-070607T2130Z/
WOOD WI-
356 PM CDT THU JUN 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WOOD
COUNTY...

AT 352 PM...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR VESPER 
EARLIER.  THIS TORNADO WAS LOCATED NEAR SHERRY...OR ABOUT 14 MILES 
NORTHWEST OF WISCONSIN RAPIDS...MOVING NORTHEAST AT 40 MPH.  DOPPLER 
RADAR ALSO INDICATED ANOTHER THUNDERSTORM CAPABLE OF PRODUCING A 
TORNADO WILL MOVE FROM JACKSON COUNTY INTO SOUTHWEST WOOD COUNTY. 

DOPPLER RADAR INDICATES STRONG ROTATION WITH THESE STORMS. A TORNADO 
MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF 
YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.

LAT...LON 4447 9029 4427 9029 4426 8974 4450 8974
      4450 8985 4468 8985

$$

HELMAN
000 
WWUS53 KGRB 072113
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT THU JUN 7 2007

WIC141-072130-
/O.CON.KGRB.TO.W.0006.000000T0000Z-070607T2130Z/
WOOD WI-
412 PM CDT THU JUN 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WOOD
COUNTY...

AT 409 PM...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO.  THIS
TORNADO WAS LOCATED NEAR BABCOCK...OR ABOUT 16 MILES SOUTHWEST OF
WISCONSIN RAPIDS...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  NEKOOSA BY 420 PM...
  PORT EDWARDS AND WISCONSIN RAPIDS BY 425 PM...
  BIRON BY 430 PM...

DOPPLER RADAR INDICATES STRONG ROTATION WITH THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4447 9029 4427 9029 4426 8974 4450 8974
      4450 8985 4468 8985

$$

HELMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:45 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 7, 1:45 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT THU JUN 7 2007

.SHORT TERM...TONIGHT AND FRIDAY...FOCUS IS ON SVR WX. SLIGHTLY BETTER
PARAMETERS FOR TORNADOES OVER THE WRN PART OF THE FCST AREA...BUT THREAT
EXISTS ACRS THE ENTIRE RGN SO DON/T WANT TO GET TOO SPECIFIC. EXPECT
ADDITIONAL TORNADO WATCH WL BE ISSUED FOR ERN WI LATER THIS AFTN. TIMING
WE/VE BEEN ADVERTISING FOR SVR STILL LOOKS ON TARGET.

WL LET WIND ADVISORY RIDE INTO THE EVENING AS SOME BREAKS IN THE CLDS
MAY ALLOW FOR BETTER MIXING AS THE FRONT APPROACHES. ONLY MINOR CHGS TO
THE FCST FOR FRI.

.LONG TERM...FRI NGT THRU NXT THU. AFTER A RELATIVELY QUIET UPCOMING
WEEKEND...A GRADUAL TRANSITION FROM A ZONAL TO AMPLIFIED FLOW ACROSS THE
LWR 48 STILL ON TARGET FOR NXT WEEK AS A BROAD UPR TROF SETTLES OVR THE
WRN U.S./AN UPR RDG RESIDES FROM THE DEEP SOUTH TO THE GREAT LKS AND
ANOTHER UPR TROF TO BE LOCATED OVR THE EXTREME WRN ATLANTIC. FOR NE
WI...THIS TRANSLATES TO TEMPS BEING ABV NORMAL WITH AN INCREASING CHC OF
PCPN NXT WEEK.

HI PRES WL STRETCH FROM THE CNTRL PLAINS E-NE INTO THE ERN GREAT LKS FRI
NGT. MOSTLY CLR SKIES...LGT WNDS AND DRY AIR WL ALLOW TEMPS TO FALL INTO
THE 40S THROUGHOUT NE WI. THIS AREA OF HI PRES TO DOMINATE OUR WEATHER
THRU SAT AS IT RESIDES BASICALLY OVR THE GREAT LKS RGN. OTHER THAN
PERHAPS A FEW CU DURING THE LATE MORNING/AFTERNOON...PLENTY OF SUNSHINE
EXPECTED. SW WNDS WL BEGIN TO USHER SLIGHTLY WARMER AIR INTO THE FCST
AREA WITH MOST LOCATIONS REACHING INTO THE MID 70S.

CONTINUATION OF WARMER AIR ALOFT SHOULD BRING A GENERAL INCREASE IN
HI/MID CLDS INTO NE WI SAT NGT...THUS HAVE GONE WITH PARTLY CLDY SKIES.
DUE TO THE WAA...MIN TEMPS NOT AS COOL WITH READINGS NEAR NORMAL FOR
THIS TIME OF YEAR. THE HI PRES IS EXPECTED TO MOV TOWARD THE ERN GREAT
LKS ON SUNDAY BRINGING A RETURN FLOW TO WI. ANTICIPATE A MIX OF SUN AND
CLDS WITH MAX TEMPS REACHING THE UPR 70S EXCEPT NEAR LK MI WHERE
SOUTHERLY WNDS WL KEEP LKSHR AREAS A BIT COOLER.

AS THE AMPLIFICATION PROCESS BEGINS ON MON...THE ECMWF/CANADIAN/DGEX
BRING A SHRTWV TROF NWD FROM THE CNTRL PLAINS TO THE UPR MIDWEST. ENUF
MSTR AND DYNAMICS APR IN PLACE TO BRING A CHC OF SHWRS AND TSTMS TO NE
WI. HAVE PLACED THE HIGHER POPS ACROSS THE WRN SECTIONS OF THE FCST AREA
WHICH IS LOCATED IN CLOSER PROXIMITY TO THE PASSING SHRTWV TROF. UPR RDG
PRETTY MUCH RIGHT OVR OUR HEADS ON TUE WHICH USUALLY LEADS TO WARM AND
DRY CONDITIONS. HOWEVER...THE ATM WL BE QUITE MOIST BY THIS TIME (DEW
PTS IN THE MID 50S TO LWR 60S) AND ANY LITTLE SHRTWV RIDING THE SW
FLOW ALOFT MAY BE ABLE TO KICK OFF A STRAY TSTM. PREFER TO LEAVE THE
SLGT CHC WORDING FOR NOW WITH MAX TEMPS TUE AROUND 80 DEGS...BUT AGAIN
COOLER NEAR THE LAKE.

BY THE MIDDLE OF NXT WEEK...MDLS BEGIN TO DIFFER WITH RESPECT TO THE
HANDLING OF THE WRN U.S. UPR TROF. ONE SET OF MDLS WANT TO BRING THE
TROF EWD INTO THE PLAINS ON WED WHICH FORCES THE DOWNSTREAM UPR RDG
TOWARD THE ERN GREAT LKS. THIS SCENARIO WL ALLOW A WRMFNT TO LIFT NE
TOWARD WI AND BRING A CHC OF PCPN. THE OTHER SET OF MDLS KEEP THE
SYNOPTIC SITN STATUS QUO THUS KEEPING THE UPR RDG LOCKED OVR THE WRN
GREAT LKS. DUE TO THE UNCERTAINTY...PREFER TO LEAVE A CHC OF SHWRS/TSTMS
IN THE FCST DUE MAINLY TO THE MOIST ATM IN PLACE. IT WOULD NOT TAKE MUCH
OF ANY PHENOMENA (WRMFNT...SHRTWV...JET STREAK...ETC.) TO DVLP SCT
TSTMS.

AVIATION...STRONG SOUTHERLY WINDS WILL SURFACE LATER THIS MORNING WITH
GUSTY CONDITIONS EXPECTED AT TAF SITES. STRONG THUNDERSTORMS ARE
EXPECTED TO REDEVELOP THIS AFTERNOON AS COLD FRONT SWEEPS THROUGH THE
AREA TONIGHT.  CIGS EXPECTED TO DROP TEMPORARILY INTO MVFR RANGE LATER
TONIGHT FOLLOWING STORMS.

&&
.GRB WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY UNTIL 7 PM THIS EVENING
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-
&&

SKOWRONSKI/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 10:30 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1030 AM CDT THU JUN 7 2007

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER ALL OF NORTHEAST AND CENTRAL WISCONSIN. THE STRONGEST
STORMS WILL PRODUCE HAIL THE SIZE OF GOLF BALLS OR LARGER...WIND GUSTS
TO 80 MPH...AND TORNADOES. HOWEVER...THESE EXTREME CONDITIONS WILL BE
HIGHLY LOCALIZED. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS OF 60 TO
70 MPH ARE EXPECTED TO BE MORE COMMON.

THE GREATEST RISK OF SEVERE STORMS IN CENTRAL AND NORTH-CENTRAL
WISCONSIN WILL BE BETWEEN 300 PM AND 1000 PM. THE RISK WILL SHIFT
EAST...WITH THE GREATEST RISK IN EAST-CENTRAL AND NORTHEAST WISCONSIN
OCCURRING BETWEEN 500 PM AND MIDNIGHT.

IN ADDITION TO THE SEVERE THUNDERSTORMS...THE STRONG STORM SYSTEM
GENERATING THE SEVERE WEATHER WILL ALSO PRODUCE SUSTAINED WINDS OF 20 TO
35 MPH ACROSS THE ENTIRE AREA INTO THIS EVENING. THESE WINDS ARE
EXPECTED ACROSS THE ENTIRE AREA...EVEN AT THOSE LOCATIONS THAT DO NOT
EXPERIENCE SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR APPROXIMATELY 3 PM TO MIDNIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1030 AM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THIS EVENING. THE
GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 500 PM AND MIDNIGHT.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

SKOWRONSKI
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 7, 1:05 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
105 PM CDT THU JUN 7 2007

WIZ005-010-018-030-035-071930-
VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-
INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...WAUSAU AND WISCONSIN
RAPIDS
105 PM CDT THU JUN 7 2007

...SEVERE THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN...

AT 1255 PM...RADAR INDICATED THUNDERSTORMS DEVELOPING OVER WESTERN
WISCONSIN. SOME OF THE STORMS WERE SEVERE...AND WERE PRODUCING LARGE
HAIL AND DAMAGING WINDS. THE STORMS ARE EXPECTED TO CONTINUE TO MOVE
NORTHEAST. AT THEIR CURRENT SPEED...THE STORMS WOULD BEING TO AFFECT
CENTRAL AND NORTH-CENTRAL WISCONSIN AROUND 300 PM. ATMOSPHERIC
CONDITIONS ARE SUCH THAT THE STORMS LIKELY WILL REMAIN SEVERE AS THEY
PUSH INTO THE AREA. THERE IS ALSO THE THREAT OF TORNADOES WITH THESE
STORMS.

THIS IS A DANGEROUS WEATHER SITUATION. BE SURE YOU HAVE A PLAN IN PLACE
TO ENSURE YOUR SAFETY IF A WARNING IS ISSUED OR SEVERE WEATHER IS
OBSERVED.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 2:25 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
225 PM CDT THU JUN 7 2007

...SEVERE THUNDERSTORMS HEADED FOR CENTRAL AND NORTH-CENTRAL
WISCONSIN...

AT 220 PM...SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS WERE LOCATED OVER
WESTERN WISCONSIN. THE STRONGEST STORMS WERE PRODUCING WIND DAMAGE...
AND HAIL UP TO THE SIZE OF GOLF BALLS. THE STORMS WILL WORK EAST TOWARD
CENTRAL AND NORTH-CENTRAL WISCONSIN. AT THEIR CURRENT SPEED...THEY WOULD
BEGIN TO AFFECT THE FAR WESTERN PARTS OF VILAS...ONEIDA...LINCOLN...
MARATHON...AND WOOD COUNTIES BETWEEN 315 PM AND 330 PM. A TORNADO WATCH
IS IN EFFECT FOR THESE AREAS UNTIL 1000 PM.

THE STORMS WILL CONTINUE TO SPREAD EAST DURING THE LATE AFTERNOON AND
EVENING. A TORNADO WATCH WILL LIKELY BE POSTED FOR THE REST OF THE AREA
DURING THE MID OR LATE AFTERNOON.

THIS IS A DANGEROUS WEATHER SITUATION. ALTHOUGH THE SEVERE WEATHER WILL
NOT AFFECT THE ENTIRE AREA...YOU NEED TO BE PREPARED TO ACT QUICKLY TO
ENSURE YOUR SAFETY IF SEVERE WEATHER AFFECTS YOU.  PLAN AHEAD OF TIME
WHAT ACTION YOU WILL TAKE IF A WARNING IS ISSUED OR SEVERE WEATHER IS
OBSERVED.

SKOWRONSKI/KALLAS
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 3:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
340 PM CDT THU JUN 7 2007

...SEVERE THUNDERSTORMS HEADED FOR CENTRAL AND NORTH-CENTRAL
WISCONSIN...

AT 335 PM...A CLUSTER OF SEVERE THUNDERSTORMS EXTENDED FROM CENTRAL
WISCONSIN INTO SOUTHWEST WISCONSIN. STORMS IN THE CLUSTER WERE MOVING
NORTHEAST AT 50 MPH. THE STRONGEST STORMS WERE PRODUCING WIND DAMAGE...
AND HAIL UP TO THE SIZE OF GOLF BALLS.

THE STORMS WILL CONTINUE TO WORK EAST DURING THE LATE AFTERNOON AND
EVENING HOURS. THE RISK OF SEVERE STORMS WILL SHIFT INTO PORTAGE COUNTY
AFTER 400 PM...AND INTO MENOMINEE...SHAWANO...WAUPACA...AND WAUSHARA
COUNTIES BY 430 PM.

THIS IS A DANGEROUS WEATHER SITUATION. ALTHOUGH THE SEVERE WEATHER WILL
NOT AFFECT THE ENTIRE AREA...YOU NEED TO BE PREPARED TO ACT QUICKLY TO
ENSURE YOUR SAFETY IF SEVERE WEATHER AFFECTS YOU.  PLAN AHEAD OF TIME
WHAT ACTION YOU WILL TAKE IF A WARNING IS ISSUED OR SEVERE WEATHER IS
OBSERVED.

SKOWRONSKI/KALLAS
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:23 AM CDTWind AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more15 hr
Jun 7, 2:47 PM CDTSevere Thunderstorm WarningGRBWood58 min
Jun 7, 3:02 PM CDTTornado WarningGRBWood43 min
Jun 7, 3:09 PM CDTSevere Thunderstorm WarningGRBVilas36 min
Jun 7, 3:39 PM CDTSevere Thunderstorm WarningGRBMarathon66 min
Jun 7, 3:55 PM CDTTornado WarningGRBMarathon47 min
Jun 7, 4:09 PM CDTTornado WarningGRBShawano36 min
Jun 7, 4:25 PM CDTTornado WarningGRBWood20 min
Jun 7, 4:26 PM CDTTornado WarningGRBPortage40 min
Jun 7, 4:29 PM CDTTornado WarningGRBLanglade, Menominee46 min
Jun 7, 4:42 PM CDTSevere Thunderstorm WarningGRBShawano33 min
Jun 7, 4:51 PM CDTTornado WarningGRBOconto39 min
Jun 7, 5:10 PM CDTTornado WarningGRBMarinette41 min
Jun 7, 5:15 PM CDTTornado WarningGRBShawano29 min
Jun 7, 5:48 PM CDTSevere Thunderstorm WarningGRBWaushara27 min
Jun 7, 5:49 PM CDTSevere Thunderstorm WarningGRBOconto23 min
Jun 7, 5:56 PM CDTSpecial Marine WarningGRB73 min
Jun 7, 6:02 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago43 min
Jun 7, 6:16 PM CDTSevere Thunderstorm WarningGRBMarinette22 min
Jun 7, 6:50 PM CDTMarine Weather StatementGRB85 min
Jun 7, 6:54 PM CDTSpecial Marine WarningGRB61 min

Nearby

Tornado Warnings in Wisconsin, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.